# SDR SWAA2014021825266

- Difficulty date: February 13, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 63,755 hours, 52,563 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 6554420
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ELECTRICAL SMELL AT MID CABIN.  TURNED OFF RECIRCULATING FAN, SMELL DISSIPATED.  THIS WAS AT CRUISE 29K.  FOUND PRE FILTER DIRTY, R & R PRE FILTER IAW MT.
